Quantum equivalence of [Formula presented] models related by non-Abelian duality transformations

L. K. Balázs, J. Balog, P. Forgács, N. Mohammedi, L. Palla, J. Schnittger

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

Coupling constant renormalization is investigated in two dimensional (Formula presented) models related by non-Abelian duality transformations. In this respect it is shown that in the one loop order of perturbation theory the duals of a one parameter family of models, interpolating between the SU(2) principal model and the O(3) sigma model, exhibit the same behavior as the original models. For the O(3) model also the two loop equivalence is investigated, and is found to be broken just like in the already known example of the principal model.

Original languageEnglish
Pages (from-to)3585-3594
Number of pages10
JournalPhysical Review D - Particles, Fields, Gravitation and Cosmology
Volume57
Issue number6
DOIs
Publication statusPublished - Jan 1 1998

    Fingerprint

ASJC Scopus subject areas

  • Nuclear and High Energy Physics
  • Physics and Astronomy (miscellaneous)

Cite this